# SDR UALA2013060403871

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,793 hours, 14,946 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 315T355019
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER LT SIDE ADJACENT TO BOTTOM REVERSER BLOCKER DOOR HAS A PIECE MISSING.  INSTALLED NEW FAIRING.
